# SDR AALA202106079009

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N323RM
- Make and model: Boeing 737-8
- Aircraft serial: 44453
- Aircraft time: 2,962 hours, 1,188 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR SLIDE AT R1 DOOR, PART OF SLIDE HANGING OUT NEAR BOTTOM. RE SECURED SLIDE SKIRT ON R1 DOOR SLIDE.
